# SDR P2EA01007

- Difficulty date: March 23, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPAIR LEAKING ON FUSELAGE AT BS 727 TO BS 907 BETWEEN STRINGER 3R AND 5R.  SENT TO BOEING ENGINEERING ON 3/26/01.  IT WAS DETERMINED THAT NO MINOR REPAIR EXISTED.  (M)
